MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 60 CM; SCS LEAD
Model Number 3166
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient experienced ineffective therapy due to auto reducing on one lead due to high impedances.Surgical intervention was undertaken wherein the lead was explanted and replaced to address the issue.Effective therapy was restored.Note: it is unknown which lead is related to this issue.

Brand Name
QUATTRODE LEAD WIDE SPACED, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24719880
Report Number1627487-2026-01485
Device Sequence Number12283819
Product Code LGW
UDI-Device Identifier05414734406109
UDI-Public(01)05414734406109(10)6183586(17)191102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2019
Device Model Number3166
Device Catalogue Number3166
Device Lot Number6183586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER X2; SCS IPG; SCS LEAD X3
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG